# SDR R61A2025010400002

- Difficulty date: December 18, 2024
- Submitted: January 4, 2025
- Operation: Air carrier
- Aircraft: N222JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 40,598 hours, 26,339 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17019246403
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FLOOR - FR 11 CENTER CROSS BEAM HAS AREAS OF CORROSION ON UPPER SURFACE AS MARKED.  PERFORMED DOUBLER REPAIR TO FR 11 CENTER CROSS BEAM IAW ETD2024-170-033620.
